Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug interactions
Jan 2, 2013

does taking theraputic Naltrexone Reg 4.5 mg nightly as well as taking Atripla nightly cause any known side affects? I have sometimes nightely severe feet and lower leg cramping, sometimes during the day when driving a car as well... Never had this problem till several months after starting atripla. Have been on naltrexone for years for strengthening immune response to hiv.

Response from Dr. Young

Hi and thanks for posting.

It's always good to discuss your medications and supplements with your doctor and pharmacist- to see if there are possible interactions or potential toxicities.

There are no significant drug-drug interactions between naltrexone and the medications in Atripla. That's not to say that your symptoms might not deserve attention- I'd mention them to your care provider. Since they've persisted for several months, it's time for an evaluation.

Be well, BY



Previous
Vitamin supplement and Atripla
Next
Missed a dose after taking meds for two months due to meds not being ready for me. Is this bad for my treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement